Vol. 96, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 0030-8730
On Killing-Ricci forms of Lie triple algebras

Michihiko Kikkawa

Vol. 96 (1981), No. 1, 153–161

The notion of Killing-Ricci forms of Lie triple algebras is introduced as a generalization of both of Killing forms of Lie algebras and the Ricci forms of the tangent Lie triple systems of Riemannian symmetric spaces. For a class of Lie triple algebras G, it is shown that G is decomposed into a direct sum of simple ideals if its Killing-Ricci form is nondegenerate. As an application, structure of the reductive pair consisting of a semi-simple Lie algebra and its semi-simple subalgebra is investigated.

Mathematical Subject Classification 2000
Primary: 17B20
Secondary: 53C35
Received: 30 May 1980
Published: 1 September 1981
Michihiko Kikkawa